| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implantation, patient intolerant of halos/glare.The lens was exchanged for an unknown monofocal lens after the initial implant procedure.There are two medical device reports associated with this patient.This file is 1 of 2.